MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1274108PD
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of (b)(4) showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the device returned for evaluation was found kinked.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a kinked stylet was confirmed; however, the root cause was not identified.The product returned for evaluation was one 3cg tls stylet.Usage residues were observed throughout the sample.Multiple kinks were observed throughout the polyimide region of the stylet, occurring between several of the magnets.Microscopic inspection of the sample confirmed that kinking occurred between the magnets within the polyimide region.Material deformation and discoloration were observed at the kink sites.The polyimide tubing wall thickness was measured at multiple points using a digital microscope.The measurements were found to be within manufacturing specifications.Manipulation of the stylet appeared to contribute to the observed device deformation; however, an additional unidentified factor(s) may have contributed.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported "only one sample was returned and it was found to be kinked".

Brand Name
DOT PROV SP 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11349160
Report Number3006260740-2021-00388
Device Sequence Number11606583
Product Code LJS
UDI-Device Identifier00801741134166
UDI-Public(01)00801741134166
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1274108PD
Device Catalogue NumberS1274108PD
Device Lot NumberREES2147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Initial Date Received by Manufacturer 01/24/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR